08/06/2010 - 12:00am

Let us congratulate Richard Palais for being awarded the Mathematical Association of America's Lester R. Ford Award for his article "A Disorienting Look at Euler's Theorem on the Axis of a Rotation" jointly written with Robert Palais and Steve Rodi, published in the American Mathematical Monthly, 116 (2009), no. 10, 892-909. The award will be presented at the MathFest 2010 Prize Session to be held in August in Pittsburgh, PA. For more information about the Lester R. Ford Award, please visit the MAA website.